Journal article Open Access

Stationary Distributions of Continuous-Time Markov Chains: A Review of Theory and Truncation-Based Approximations

Kuntz, Juan; Thomas, Philipp; Stan, Guy-Bart; Barahona, Mauricio


BibTeX Export

@article{kuntz_juan_2021_4838974,
  author       = {Kuntz, Juan and
                  Thomas, Philipp and
                  Stan, Guy-Bart and
                  Barahona, Mauricio},
  title        = {{Stationary Distributions of Continuous-Time Markov 
                   Chains: A Review of Theory and Truncation-Based
                   Approximations}},
  journal      = {SIAM Review},
  year         = 2021,
  volume       = 63,
  number       = 1,
  pages        = {3-64},
  month        = feb,
  doi          = {10.1137/19M1289625},
  url          = {https://doi.org/10.1137/19M1289625}
}
3
4
views
downloads
Views 3
Downloads 4
Data volume 3.7 MB
Unique views 3
Unique downloads 4

Share

Cite as